Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took four tablets of misoprostol. There was blood. Reason?

i took four tablets of misoprostol orally and small amount of blood came and stopped. on the third day, i took four tablets of premoult N and inserted two tablets of misoprostol then took two tablets of misoprostol sublingually. i bled an amount of blood more than the first bleeding and it also stopped. what s happening to me?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
its side effects of drug misoprostol,
misoprostaol intake can cause break through bleedings.
these tablets will contain hormones and when you take them they cause change in body hormones and there tissue responses.
these changes in hormones some time causes bleeding.
it will take some time to resolve.
if uncontrolled or prolonged bleeding consult gynaecologist
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor